Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


On Convex Structures in Pseudo Metric Spaces and Fixed Point Theorems

PP: 57-62
Muhammad Nazam, Muhammad Arshad, Aftab Hussain,
In this paper, we introduce convex pseudo metric space and illustrate this concept with an example, we discuss properties of convex structures in pseudo metric spaces. We apply these properties to obtain fixed point theorems in complete pseudo metric spaces. We present an example of convex structure.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved